Alert archive / California / Wind Advisories in 2017
Wind Advisory 8, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Jan 18, 2017, 6:08 PM PST. It took effect at Jan 18, 2017, 8:00 PM PST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2017, 6:08 PM PST (02:08 UTC)
- In effect from
- Jan 18, 2017, 8:00 PM PST
- Expired
- Jan 19, 2017, 12:00 AM PST
- In force
- 4 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
883 WWUS76 KSTO 190208 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 608 PM PST WED JAN 18 2017 ...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS THROUGH THIS EVENING... .A PACIFIC FRONT IS BRINGING STRONG SOUTHERLY WINDS TO THE CENTRAL VALLEY AND SIERRA FOOTHILLS. CAZ017-190800- /O.UPG.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/ /O.NEW.KSTO.HW.W.0002.170119T0208Z-170119T0400Z/ /O.NEW.KSTO.WI.Y.0008.170119T0400Z-170119T0800Z/ SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF SACRAMENTO 608 PM PST WED JAN 18 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING... ...WIND ADVISORY IN EFFECT 8 PM UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING, WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. THE WIND ADVISORY WILL REMAIN IN EFFECT FROM 8 PM UNTIL MIDNIGHT PST TONIGHT. * TIMING...SOUTHEAST WINDS THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHEAST WINDS 30 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...NUMEROUS DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-066-190400- /O.EXT.KSTO.WI.Y.0007.000000T0000Z-170119T0400Z/ NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE 608 PM PST WED JAN 18 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... * TIMING...SOUTHERLY WINDS INTO EARLY THIS EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016-018-019-067-190800- /O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/ CENTRAL SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 608 PM PST WED JAN 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * TIMING...SOUTHERLY WINDS THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS TO 50 MPH. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
3 follow-up statements
924 WWUS76 KSTO 190316 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 716 PM PST WED JAN 18 2017 ...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS THROUGH THIS EVENING... .A PACIFIC FRONT IS BRINGING STRONG SOUTHERLY WINDS TO THE CENTRAL VALLEY AND SIERRA FOOTHILLS. CAZ018-190800- /O.UPG.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/ /O.EXA.KSTO.HW.W.0002.000000T0000Z-170119T0400Z/ /O.EXA.KSTO.WI.Y.0008.170119T0400Z-170119T0800Z/ CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITY OF FAIRFIELD/SUISUN 716 PM PST WED JAN 18 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 PM UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING, WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. A WIND ADVISORY IS IN EFFECT FROM 8 PM UNTIL MIDNIGHT PST TONIGHT. * TIMING...SOUTHEAST WINDS THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHEAST WINDS 25 TO 50 MPH WITH LOCAL GUSTS TO 60 MPH. STRONGEST WINDS ARE LOCATED IN THE NORTHWESTERN DELTA. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ017-190800- /O.CON.KSTO.HW.W.0002.000000T0000Z-170119T0400Z/ /O.CON.KSTO.WI.Y.0008.170119T0400Z-170119T0800Z/ SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITY OF SACRAMENTO 716 PM PST WED JAN 18 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * TIMING...SOUTHEAST WINDS THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHEAST WINDS 30 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...NUMEROUS DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016-019-067-190800- /O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/ CENTRAL SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 716 PM PST WED JAN 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * TIMING...SOUTHERLY WINDS THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS TO 50 MPH. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-066-190430- /O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0400Z/ NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE 716 PM PST WED JAN 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * TIMING...SOUTHERLY WINDS INTO EARLY THIS EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
665 WWUS76 KSTO 190413 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 813 PM PST WED JAN 18 2017 ...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS THROUGH THIS EVENING... .A PACIFIC FRONT IS BRINGING STRONG SOUTHERLY WINDS TO THE CENTRAL VALLEY AND SIERRA FOOTHILLS. CAZ017-018-190800- /O.EXP.KSTO.HW.W.0002.000000T0000Z-170119T0400Z/ /O.CON.KSTO.WI.Y.0008.000000T0000Z-170119T0800Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITIES OF SACRAMENTO AND FAIRFIELD/SUISUN 813 PM PST WED JAN 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...HIGH WIND WARNING HAS EXPIRED... * TIMING...STRONG SOUTHEAST WINDS UNTIL MIDNIGHT. * WINDS...SUSTAINED SOUTHEAST WINDS BETWEEN 20 AND 40 MPH WITH GUSTS 35 TO 50 MPH WILL CONTINUE THIS EVENING. * IMPACTS...ADDITIONAL DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-066-190515- /O.EXP.KSTO.WI.Y.0007.000000T0000Z-170119T0400Z/ NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE 813 PM PST WED JAN 18 2017 ...WIND ADVISORY HAS EXPIRED... WINDS WILL REMAIN BREEZY THIS EVENING BUT GRADUALLY CONTINUE TO TAPER. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016-019-067-190800- /O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/ CENTRAL SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 813 PM PST WED JAN 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * TIMING...SOUTHERLY WINDS THROUGH THIS EVENING. * WINDS...SUSTAINED SOUTHERLY WINDS 20 MPH TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
012 WWUS76 KSTO 190801 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1201 AM PST THU JAN 19 2017 CAZ017-018-190915- /O.EXP.KSTO.WI.Y.0008.000000T0000Z-170119T0800Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITIES OF SACRAMENTO AND FAIRFIELD/SUISUN 1201 AM PST THU JAN 19 2017 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT... THE FRONTAL SYSTEM WHICH BROUGHT STRONG WINDS TO THE SACRAMENTO VALLEY AND DELTA EARLIER THIS EVENING HAS MOVED EASTWARD AND WINDS ARE SLOWLY DECLINING. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER, BREEZY WINDS ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ016-019-067-190915- /O.EXP.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/ CENTRAL SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON 1201 AM PST THU JAN 19 2017 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT... THE FRONTAL SYSTEM WHICH BROUGHT STRONG WINDS TO THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND MOTHERLODE EARLIER THIS EVENING HAS MOVED EASTWARD AND WINDS ARE SLOWLY DECLINING. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER, BREEZY WINDS ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING HOURS. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 18, 3:33 PM PST, 2 hours 35 minutes earlier.
Area forecast discussion, Jan 18, 3:33 PM PST, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 333 PM PST Wed Jan 18 2017 .Synopsis... A series of winter storms will move through NorCal through Monday. Mountain travel impacts are likely due to snow and winds. Moderate to heavy rain at the lower elevations with windy conditions. && .Discussion... First Pacific storm system in a series currently impacting NorCal with rain and wind is bit faster than earlier forecast. Deep moisture plume 1.5-2.0 inch preciptable water is passing over northern California. Rainfall amounts generally from 1-2 inches for the valleys through Thursday. The biggest impact with this system will valley winds gusts to 50 mph which may cause downed trees and power outages and heavy mountain snow with 1 to 2 feet above 4500 feet. This will cause significant travel delays over the mountains above 4000 feet. Snow could briefly fall all the way down to 3000 feet in heavy precip bands. Small streams will begin to rise overnight with minor flooding possible. Valley rain will become more showery after midnight with a brief break possible Thursday morning. Showers and isolated thunderstorms will develop by late morning Thursday and continue through the evening. A few strong storms may be possible with some storm organization as a favorable shear profile develops. The next storm system will swing through NorCal Friday morning into early Saturday with Valley rainfall of 1 to 2 inches and mountain snow of 1 to 2 feet and snow levels 3000-4000 feet. Another round of gusty winds with speeds to 40 mph will also be possible. && .EXTENDED DISCUSSION (Sunday THROUGH Wednesday) Precipitation spreads across the entire forecast area Saturday night into Sunday as next Pacific frontal system impacts interior NorCal. Models have trended down some on QPF and now suggesting upwards of 1 to 2.5 inches in the Central Valley and foothills and upwards of 3 to 4 inches in wetter mountain locations. Snow possible down into the foothills with this system and several feet of new snow expected at pass levels impacting travel. Strong southerly winds forecast Sunday and wind advisories may be issued for portions of Interior NorCal. Decreasing showers Monday into Tuesday as high pressure returns to the forecast area. && .AVIATION... Pacific storm system moving through the region bringing widespread MVFR/IFR conditions across the Valley, and LIFR conditions over the mountains. These conditions will likely continue through Thursday morning. SE winds 20-30 kt with gusts to 45 kt will decrease to 10-20 kt overnight tonight into Thursday. Dang && .STO WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until noon PST Thursday for West Slope Northern Sierra Nevada-Western Plumas County/Lassen Park. Wind Advisory until midnight PST tonight for Carquinez Strait and Delta-Central Sacramento Valley-Motherlode-Northeast Foothills/Sacramento Valley-Northern Sacramento Valley-Northern San Joaquin Valley-Southern Sacramento Valley. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 4:56 PM PST | Winter Weather Advisory | STO | 53 hr | |
| Jan 18, 6:08 PM PST | High Wind Warning | STO | 112 min | |
| Jan 19, 1:48 AM PST | Special Weather Statement | STO | Yuba | 42 min |
| Jan 19, 1:56 AM PST | River Flood Warning | STO | Butte, Glenn | 24 hr |
| Jan 19, 3:16 AM PST | Special Weather Statement | STO | Sacramento | 44 min |
| Jan 19, 4:05 AM PST | Special Weather Statement | STO | Sacramento | 40 min |
| Jan 19, 4:18 AM PST | Winter Storm Warning | STO | 4 days | |
| Jan 19, 8:20 AM PST | Wind Advisory | STO | 29 hr | |
| Jan 19, 11:49 AM PST | Special Weather Statement | STO | Yolo | 41 min |
Nearby
Wind Advisories in California, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.